# SDR AALA20070463

- Difficulty date: March 10, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Inoperative
- Location: Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT - DURING APPROACH CONFIGURATION SLATS SYSTEM ONE AND TWO FAULTED.  LANDED JFK WITHOUT INCIDENT WITH NO SLATS AND FLAPS AT 40.  REPLACED LEFT WING NUMBER TWO SLAT JACKSCREW AND RESET TORQUE LIMITER FOR LEFT SLAT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
